# SDR AALA202311135081

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 64,968 hours, 26,757 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT FUEL QUANTITY INDICATION ERRATIC. DIFFERENT READING DURING PREFLIGHT AND DURING CRUISE. FUEL LEVELS DROPPING DURING TANK BALANCING.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
